MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC - SINGAPORE DTX SAFEDRAW KITS.GABARITH¿; COMPUTER, BLOOD-PRESSURE

MERIT MEDICAL SYSTEMS INC - SINGAPORE DTX SAFEDRAW KITS.GABARITH¿; COMPUTER, BLOOD-PRESSURE
Catalog Number 688420/D
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect medical device is not expected to return for evaluation.The complaint could not be confirmed.The root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and three similar complaints for this lot number were identified.Should the device be returned later, the investigation will be reopened.
 
Event or Problem Description
The complaint alleges that a patient had repeated high blood pressure measurements that could not be confirmed with non-invasive measurement techniques.The discrepancy was as high as 80 mmhg.A side comparison with non-invasive measurement resulted in values of around 120 mmhg systolic.Exchanged the set and the values normalized.

Brand Name
DTX SAFEDRAW KITS.GABARITH¿
Common Device Name
COMPUTER, BLOOD-PRESSURE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC - SINGAPORE
198 yishun ave7
singapore 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC - SINGAPORE
198 yishun ave7
singapore 76892 6
SN   768926
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012531600
MDR Report Key21318387
Report Number8020616-2025-00003
Device Sequence Number20848765
Product Code DSK
UDI-Device Identifier00884450654538
UDI-Public884450654538
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number688420/D
Device Lot NumberC2978868
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown